# SDR UIEA2020080761718

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,018 hours, 18,122 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: C/P&Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT, FWD, AND AFT CABIN TEMP EICAS MESSSAGE.  COMPLIED WITH TEMP CONTROLLER BITE TEST. ALL PASSED. OK FOR CONTINUED SERVICE IAW AMM 21-61-03.
